# SDR CHQA000535

- Difficulty date: August 18, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N375
- Make and model: Emb EMB-145LR
- Aircraft serial: 145569
- Aircraft time: 7,038 hours, 5,924 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 1515
- Condition: Failed
- Location: Engine
- Part time: 7,033 hours, 5,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

AT APPROX 100-200 FT AFT T/O, ENG NR 1 FIRE INDICATION.  ENG IDENTIFIED, THRUST LEVER REDUCED INDICATION WENT OUT.  EMERGENCY DECLARED, RETURNED TO FIELD.  ON THE GROUND THE EMERGENCY FIRE EQUIPMENT INSPECTED THE AIRCRAFT FOR FIRE INDICATIONS.  NO FIRE PRESENT UPON STOPPING AND PARKING THE AIRCRAFT, BUT FOUND INDICATIONS OF A FIRE WITH A THERMAL SCOPE.  MX FOUND AIR TURBINE STARTER HAD FAILED.  EXHAUST DUCT AND AIR TURBINE STARTER EXHAUST SCREEN ARE BOTH DAMAGED DUE TO EXCESSIVE HEAT.  REMOVED & REPLACED AIR TURBINE STARTER, AIR TURBINE STARTER GARLOCK SEAL, EXHAUST SCREEN & DUCT, ALSO AIR TURBINE STARTER SHUT OFF VALVE.  A/C LEAK CHECKED & OPS CHECKED GOOD.
